TU Darmstadt / ULB / TUbiblio

Periodic solutions of a nonlinear evolution problem from Heterogeneous Catalysis

Bothe, D. (2001):
Periodic solutions of a nonlinear evolution problem from Heterogeneous Catalysis.
In: Differential and Integral Equations, pp. 641-670, 14, [Article]

Item Type: Article
Erschienen: 2001
Creators: Bothe, D.
Title: Periodic solutions of a nonlinear evolution problem from Heterogeneous Catalysis
Language: English
Journal or Publication Title: Differential and Integral Equations
Volume: 14
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 26 Apr 2011 13:06
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item